# SDR IPXA2023050693135

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,076 hours, 14,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE WILL NOT ARMRELOCATED GRIT BAR COBER AS PER AMM 25-61-21 OPS CHEK DOOR CLOSE AND LATCH NORMAL
